JournalsprimsVol. 40 , No. 2DOI 10.2977/prims/1145475812

A BPE Model for the Burgers Equation

  • Shigeyoshi Ogawa

    Ritsumeikan University, Shiga, Japan
  • Arturo Kohatsu-Higa

    Pompeu Fabra University, Barcelona, Spain
A BPE Model for the Burgers Equation cover

Abstract

We study the BPE (Brownian particle equation) model of the Burgers equation presented in the preceding article [6]. More precisely, we are interested in establishing the existence and uniqueness properties of solutions using probabilistic techniques.